RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2003, Volume 58, Issue 5(353), Pages 197–198 (Mi umn669)  

This article is cited in 8 scientific papers (total in 8 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Characterization of the set of “ergodic directions” in Novikov's problem of quasi-electron orbits in normal metals

R. De Leo

University of Maryland

DOI: https://doi.org/10.4213/rm669

Full text: PDF file (141 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2003, 58:5, 1042–1043

Bibliographic databases:

MSC: Primary 37C20; Secondary 81Q20
Accepted: 05.09.2002

Citation: R. De Leo, “Characterization of the set of “ergodic directions” in Novikov's problem of quasi-electron orbits in normal metals”, Uspekhi Mat. Nauk, 58:5(353) (2003), 197–198; Russian Math. Surveys, 58:5 (2003), 1042–1043

Citation in format AMSBIB
\Bibitem{De 03}
\by R.~De Leo
\paper Characterization of the set of ``ergodic directions'' in Novikov's problem of quasi-electron orbits in normal metals
\jour Uspekhi Mat. Nauk
\yr 2003
\vol 58
\issue 5(353)
\pages 197--198
\mathnet{http://mi.mathnet.ru/umn669}
\crossref{https://doi.org/10.4213/rm669}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2035722}
\zmath{https://zbmath.org/?q=an:1124.82320}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2003RuMaS..58.1042D}
\transl
\jour Russian Math. Surveys
\yr 2003
\vol 58
\issue 5
\pages 1042--1043
\crossref{https://doi.org/10.1070/RM2003v058n05ABEH000669}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000189179400005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-1542321401}


Linking options:
  • http://mi.mathnet.ru/eng/umn669
  • https://doi.org/10.4213/rm669
  • http://mi.mathnet.ru/eng/umn/v58/i5/p197

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. De Leo, “Proof of Dynnikov's conjecture on the location of stability zones in the Novikov problem on planar sections of periodic surfaces”, Russian Math. Surveys, 60:3 (2005), 566–567  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    2. De Leo R., “Topology of Plane Sections of Periodic Polyhedra with an Application to the Truncated Octahedron”, Exp. Math., 15:1 (2006), 109–124  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    3. DeLeo R., Dynnikov I.A., “Geometry of Plane Sections of the Infinite Regular Skew Polyhedron \{4,6|4\”, Geod. Dedic., 138:1 (2009), 51–67  crossref  mathscinet  zmath  isi  scopus  scopus
    4. Maltsev A.Ya., “Oscillation Phenomena and Experimental Determination of Exact Mathematical Stability Zones For Magneto-Conductivity in Metals Having Complicated Fermi Surfaces”, J. Exp. Theor. Phys., 125:5 (2017), 896–905  crossref  isi  scopus  scopus
    5. Maltsev A.Ya., “On the Analytical Properties of the Magneto-Conductivity in the Case of Presence of Stable Open Electron Trajectories on a Complex Fermi Surface”, J. Exp. Theor. Phys., 124:5 (2017), 805–831  crossref  isi  scopus  scopus
    6. A. Ya. Maltsev, S. P. Novikov, “The theory of closed 1-forms, levels of quasiperiodic functions and transport phenomena in electron systems”, Proc. Steklov Inst. Math., 302 (2018), 279–297  mathnet  crossref  crossref  isi  elib
    7. Maltsev A.Ya., “The Second Boundaries of Stability Zones and the Angular Diagrams of Conductivity For Metals Having Complicated Fermi Surfaces”, J. Exp. Theor. Phys., 127:6 (2018), 1087–1111  crossref  isi  scopus
    8. A. Ya. Maltsev, S. P. Novikov, “Topological integrability, classical and quantum chaos, and the theory of dynamical systems in the physics of condensed matter”, Russian Math. Surveys, 74:1 (2019), 141–173  mathnet  crossref  crossref  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:258
    Full text:97
    References:35
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019